# SDR SWAA020120

- Difficulty date: January 16, 2002
- Submitted: January 22, 2002
- Operation: Air carrier
- Aircraft: N316SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23338
- Aircraft time: 37,939 hours, 24,111 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sense Line
- Part number: VO4638
- Condition: Out Of Adj
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, AFTER T/O, LANDING GEAR HANDLE WOULD NOT GO THE UP POSITION.  ADJUSTED GROUND SENSE CABLE, OPS CK GOOD PER MM.
